default search action
"The Solutions to Matrix Equation AX = B with Some Constraints."
Chang-Zhou Dong, Yu-Ping Zhang (2014)
- Chang-Zhou Dong, Yu-Ping Zhang:
The Solutions to Matrix Equation AX = B with Some Constraints. J. Appl. Math. 2014: 412094:1-412094:4 (2014)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.